# SDR 99ZZZX1563

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Ge CF7002D2
- System (JASC): 7250 · Turbine Section
- Part: Blucket
- Part number: 6002T57P01
- Condition: Failed
- Location: Fan
- Part time: 8,408 hours
- Component: 6028T47601
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED SLIP IN ENGINE WITH FOD IN THE FAN AND COMPRESSOR SECTION.  THE FOD APPEARS TO BE CAUSED BY SEPARATION OF FAN BLADE (S/N 779CE) IN THE HOT SECTION PART OF THE BLADE.  THE FAN BLADES ARE EDDY CURRENT INSPECTED AT EACH HOT SECTION (1,000 HOURS).  THE LAST HOT SECTION WAS ACCOMPLISHED 350 HOURS PRIOR TO SEPARATION.
